# SDR ASAA2025090461415

- Difficulty date: September 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5240 · Service Doors
- Part: Stub Beam
- Part number: 147A61496
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR, HANDLE BOX CUTOUT, LOWER TORQUE TUBE BEARING AREA IS GOUGED. GROUNDED - YES. REMOVED DAMAGED STUB BEAM REFERENCE B737-900 SRM 51-40-02, FABRICATED NEW STUB BEAM REFERENCE BAC DWG#147A6149 REV D, APPLIED CAA TO STUB BEAM BY OUTISDE VEDNOR IAW BAC5019, PRIMED STUB BEAM REFERENCE B737-900 SRM 51-20-01 INSTALLED NEW STUB BEAM, REFERENCE B737-900 SRM 51-40-02 APPLIED TOP COAT, REFERENCE B737-900 AMM 51-21-99.
